An extension of Miller's version of the de Rham Theorem with any coefficients

Volume 45 / 1998

Antonio Garvín, Luis Lechuga, Aniceto Murillo, Vicente Muñoz, Antonio Viruel Banach Center Publications 45 (1998), 169-176 DOI: 10.4064/-45-1-169-176


In this paper we present an approximation to the de Rham theorem for simplicial sets with any coefficients based, using simplicial techniques, on Poincaré's lemma and q-extendability.


  • Antonio Garvín
  • Luis Lechuga
  • Aniceto Murillo
  • Vicente Muñoz
  • Antonio Viruel

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image